# SDR AALA202209078095

- Difficulty date: August 31, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737
- Aircraft serial: 29556
- Aircraft time: 35,500 hours, 14,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 143A524035
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN BREAK ASSEMBLY PANEL LOCATED AT BS 540 AND LBL 1.5. REPLACED BREAK ASSEMBLY PANEL PER SRM 51-10-02 PART 9.
